# SDR 9WGA2016122101

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 73,173 hours, 14,741 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 80380303
- Part serial: 658
- Condition: Intermittent
- Location: Fire Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ADVANCED THROTTLES FOR TAKEOFF-AIRCRAFT SHOWED LEVEL 3 ENGINE NR 2 FIRE WARNING. REPLACED FIRE DETECTION CONTROL UNIT AND OPERATIONALLY CHECK OK IAW AMM 26-11-03.
